Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 30, Number 1

All articles in this issue are freely accessible.

Simpler proofs of Waring’s theorem on cubes, with various generalizations
L. E. Dickson.
Trans. Amer. Math. Soc. 30 (1928), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501417
Cubic curves and desmic surfaces. II
R. M. Mathews.
Trans. Amer. Math. Soc. 30 (1928), 19-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501418
Possible orders of two generators of the alternating and of the symmetric group
G. A. Miller.
Trans. Amer. Math. Soc. 30 (1928), 24-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501419
Optics in hyperbolic space
James Pierpont.
Trans. Amer. Math. Soc. 30 (1928), 33-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501420
Geodesics on surfaces of genus zero with knobs
Donald Everett Richmond.
Trans. Amer. Math. Soc. 30 (1928), 49-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501421
Concerning end points of continuous curves and other continua
Harry Merrill Gehman.
Trans. Amer. Math. Soc. 30 (1928), 63-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501422
The apportionment of representatives in Congress
E. V. Huntington.
Trans. Amer. Math. Soc. 30 (1928), 85-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501423
Conditions for associativity of division algebras connected with non-abelian groups
John Williamson.
Trans. Amer. Math. Soc. 30 (1928), 111-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501424
A generalization of Taylor’s series
D. V. Widder.
Trans. Amer. Math. Soc. 30 (1928), 126-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501425
A problem in the calculus of variations with an infinite number of auxiliary conditions
R. G. D. Richardson.
Trans. Amer. Math. Soc. 30 (1928), 155-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501426
A contribution to the theory of fundamental transformations of surfaces
M. M. Slotnick.
Trans. Amer. Math. Soc. 30 (1928), 190-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501427